# SDR 2000ZZZX612

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: KEA346
- Condition: Inoperative
- Location: Cockpit
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FLAGGED AT 4,200 FEET AND REMAINED INOPERABLE.  VERIFIED ON BENCH.  (X)
